Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nuts on Wellbutrin - help! starflower

Posted by KathrynLex on April 21, 2004, at 15:28:33

In reply to Re: Nuts on Wellbutrin - help! MrSandman, posted by starflower on April 21, 2004, at 14:20:37

Hi Starflower,

I'm sorry you're not doing very well. Tuck yourself into bed and rest, or do something else relaxing. You've been through a lot.

If you think you can stand it, stay on the Wellbutrin. If you've reached the end of your rope, stop taking it. There are a lot of medications out there, and Wellbutrin just might not be the right one for you.

I stopped taking Wellbutrin yesterday and haven't gone through any withdrawl and I'm feeling a little more alert that I have in the past several weeks. It's been nice.

Don't put yourself through this if you don't want to. Listen to your body...if it's had enough, quit taking it. It sounds like you're unhappy with it. Stop taking it and ask your doctor about other alternatives when you see her in another few days.

We're all here for you, take care.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:337963
URL: http://www.dr-bob.org/babble/20040417/msgs/338438.html